Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Painful clitoris, white pulp-like buildup after taking antibiotic for vaginal polyps. Help

I went to a clinic at the beginning of September due to a lot of pain, white discharge and lumps in my vaginal area. The doctor did ask about any possible STD s and had a swab done to test for any bacterial infections. I had a follow-up appointment with my OBGYN which was intended to get fitted for a pessary due to my prolapse issues and since I had a copy of the results sent to my OBGYN she informed me that I had a yeast infection which by this time was untreated for a full month. My OBGYN did look at the lumps I am getting which she indicated are vaginal polyps that were inflamed from the infection so my fitting was held off and she prescribed an single dose of an antibiotic and a cream to use. My infection did go away but now my clitoris is very painful and seems to have some white pulp like buildup.
Asked On : Fri, 9 Nov 2012
Answers:  0 Views:  129 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor